# SDR FDEA201909062113

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,758 hours, 20,036 cycles
- System (JASC): 2424 · AC Regulator
- Part: Relay
- Part number: B499
- Condition: Faulty
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT - WHEN CHECKING THE ADG, YOU PULL L EMER AC BUS C/B (UPPER MAIN B-14) TRIPPING THE EMER PWR SWITCH FROM ARM TO ON. DOES NOT AUTOMATICALLY SWITCH TO ON. CAPT LOSES HIS 3 DISPLAY. YOU CAN SELECT EMER PWR SWITCH TO ON & REPOWERS CAPT'S DISPLAYS. LEFT EMERGENCY CONTROL RELAY R2-17 REMOVED AND REPLACED AS PER AMM 24-2400-4. TEST OF THE LEFT EMERGENCY CONTROL RELAY CARRIED OUT AS PER AMM 24-24-0-700-802 SATISFACTORY. ADG DEPLOYED AND STOWED AS PER AMM 24-25-01. ADG ADJUSTMENT/TEST CARRIED OUT AS PER AMM 24-25-00-5 SATISFACTORY.
